# SDR SIMA20240618002

- Difficulty date: June 18, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N871RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000140
- Aircraft time: 39,542 hours, 26,262 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PACK 1 FAIL STRONG SMOKE SMELL FLIGHT CREW PLACARDED PACK 1 REF MEL 21-44 AUTH 061001D-C MOC 680820.  R & R PRIMARY HEAT EXCHANGER OUTLET TEMP SENSOR IAW EMB-170/175 AMM 21-51-12. FAILED OPS TEST. FURTHER TROUBLESHOOTING REQUIRED. MEL 2144 REMAINS OPEN.
